# SDR UALA2011081104209

- Difficulty date: August 10, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,006 hours, 21,585 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE WARNING LIGHT ON PEDESTAL INOPERATIVE.  REPLACED SWITCH  ASSY, GROUND CHECKED OKAY.
